Journal Article

Anterior Uveitis in a Patient with AIDS Who Was Treated with Terbinafine for Oral Candidiasis: A Potential Drug-Induced Reaction

Tina Price, Jay Stallman and Robin H. Dretler

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 25, issue 3, pages 752-753
Published in print September 1997 | ISSN: 1058-4838
Published online September 1997 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/516949
Anterior Uveitis in a Patient with AIDS Who Was Treated with Terbinafine for Oral Candidiasis: A Potential Drug-Induced Reaction

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.